# SDR SIMA201100401

- Difficulty date: January 3, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 25,944 hours, 24,405 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 8G2011AC03
- Part serial: 01083228
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3605 DURING CRUISE THE CREW REPORTED, RECEIVED AN ATTITUDE HEADING REFERENCE SYSTEM FAIL EICAS MESSAGE.  THE CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO SAV.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 ATTITUDE HEADING REFERENCE SYSTEM IAW EMB AMM 34-21-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
